SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Weight gain and steriod epidural injections

Started by Prkreis on 04/20/2016 1:11pm

Will you gain weight after a epidural injection? And how can you lose t?

Do you find this discussion helpful?
0

1 Response

Like/Dislike
0

Hi Pat Kreis1,

I have had 2 l5s1 spinal injections and 2 rounds of si joint injections. I can't say for sure if it is the steroids or the lyrica I am on but both are known to cause weight gain and I have gained about 15 lbs in 3 months. I am considering stopping the lyrica not because I feel better but because I cannot have all this weight on me. I will have to deal with the pain and numbness. Many people find relief from the injections so I hope you do. You will know right away if you are gaining. ....I wish you well.

SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete